# SDR CALA2025091208837

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42176
- Aircraft time: 37,552 hours, 13,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148A87113
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE L/H  HORZ BEAM ANGLE.   ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5380-01429 ON OR BEFORE 09 SEPT 2027. ON THE LH REAR SPAR  HORIZONTAL BEAM ANGLE ACCOMPLISH REQUIREMENTS PER PART 2 OF EC/RA# 5380-01429.
